# SDR HAIHEEA9708

- Difficulty date: April 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5742H
- Make and model: Bell 206L-1
- Aircraft serial: 45476
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Tach Gen
- Part number: 206076373001
- Condition: Malfunction
- Location: M/R
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TACH GEN SUSPECT BEARING OIL SOAKED.
